# SDR NWAA085293277

- Difficulty date: December 1, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 02082
- Aircraft time: 14,742 hours, 7,187 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ARM BOTH AFT DOOR SLIDES PROPERLY PRIOR TO FLIGHT.  MEM MX REPOSITIONED DOOR HANDLES FROM LT TO THE RT DOOR AND RT TO THE LT DOOR PER MM 52-13-21.  DOOR SLIDES WERE ARMED AND OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
